Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum: ``Generalized Chebyshev interpolation and its application to automatic quadrature'' [Math. Comp. 41 (1983), no. 164, 537-553; MR0717701 (84m:65037)] by Hasegawa, T. Torii and I. Ninomiya


Author: Takemitsu Hasegawa
Journal: Math. Comp. 47 (1986), 385
MSC: Primary 65D32
DOI: https://doi.org/10.1090/S0025-5718-1986-0842143-5
Original Article: Math. Comp. 41 (1983), 537-553.
MathSciNet review: 842143
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0842143-5
Article copyright: © Copyright 1986 American Mathematical Society